Discover 4 Root Causes of Weight Gain
There is nothing good that accompanies weight gain. Weight gain leads to serious health issues and lowers once self-esteem. Some of the health-related problems as a result of weight gain include diabetes, hypertension, heart diseases, stroke, depression among others. Here are some root causes of weight gain that might help you in addressing this important health issue.
Hormones and Stress
Some causes of weight gain are beyond our controls. Hormonal imbalances in women is a major contributor to weight gain in females. Other hormonal problems include high steroids levels in the body and inactive thyroid gland. All these contributes to weight gain but can be effectively addressed once a person realizes the cause of his/her problem. Hormonal imbalance is at times as a result of chronic stress. Stress not only affects hormones but also elicits different behaviors and reactions in people. For instance, if you see a person waking up at night to eat or has an insatiable appetite then that can be due to stress.
Genetics is the other major contributor to weight gain. It is almost automatic that big bodied people will most likely sire offspring that have big bodies and vice versa to lean bodied people. Environmental exposure also has an impact on the gene thus if we send an obese signal to our genes then it adapts.
Consumption of Junk Foods
Junk foods are foods that have high-calorie content which is responsible for body weight gain. People have adopted a culture of eating at fast food joints because the food here is hyper-palatable thus sweet. Junk foods are made in such a way that they are cheap, taste incredibly good and last long .as result people tend to eat more not knowing it is harmful to their health.
There are certain drugs after consumption leads to weight gain. This is so because certain drugs have different forms of side effects and weight gain is one of them. If you notice that you are under medication and you are increasing weight, then it’s advisable to check with your doctor if the drugs you are using has such an effect.